H∞ output feedback control design for uncertain fuzzy singularly perturbed systems: an LMI approach
Assawinchaichote, W and Nguang, S and Shi, Peng (2004) H∞ output feedback control design for uncertain fuzzy singularly perturbed systems: an LMI approach. Automatica, 40 (12). pp. 2147-2152. ISSN 0005-1098Full text for this resource is not available from the Research Repository.
This paper examines the problem of designing a robust H∞ output feedback controller for a class of singularly perturbed systems described by a Takagi–Sugeno fuzzy model. Based on a linear matrix inequality (LMI) approach, LMI-based sufficient conditions for the uncertain singularly perturbed nonlinear systems to have an H∞ performance are derived. To eliminate the ill-conditioning caused by the interaction of slow and fast dynamic modes, solutions to the problem are presented in terms of LMIs which are independent of the singular perturbation . The proposed approach does not involve the separation of states into slow and fast ones and it can be applied not only to standard, but also to nonstandard singularly perturbed nonlinear systems. A numerical example is provided to illustrate the design developed in this paper.
|Uncontrolled Keywords:||ResPubID18894, Takagi–Sugeno fuzzy control, Linear matrix inequalities (LMIs), Robust H-infinity control, Nonlinear H-infinity control, ingularly perturbed system|
|Subjects:||Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
FOR Classification > 0103 Numerical and Computational Mathematics
|Date Deposited:||30 May 2011 06:53|
|Last Modified:||25 Jul 2011 00:37|
|ePrint Statistics:||View download statistics for this item|
|Citations in Scopus:||58 - View on Scopus|
Repository staff only